List of citations in Numdam for : Homotopy limits in triangulated categories

Compositio Mathematica, Volume 86 (1993) no. 2, p. 209-234

Polishchuk, Alexander; Vaintrob, Arkady

Annales de l'Institut Fourier, Volume 61 (2011) no. 7, p. 2609-2642

Laszlo, Yves; Olsson, Martin

Publications Mathématiques de l'IHÉS, Volume 107  (2008), p. 109-168

Laszlo, Yves; Olsson, Martin

Publications Mathématiques de l'IHÉS, Volume 107  (2008), p. 169-210

Alonso Tarrío, Leovigildo; Jeremías López, Ana; Lipman, Joseph

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 1, p. 1-39